# SDR R61A201706260438

- Difficulty date: June 10, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subframe
- Part number: 17060377005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SUBFRAME LOCATED BETWEEN FRAME 90 AND THE PRESSURE BULKHEAD, STRINGER 27L TO 27R.  REPAIREDIAW ETD2017-170-051290.
